Pacific Journal of Mathematics

On the line segments of a convex surface in $E_{3}$.

Trevor J. McMinn

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 943-946.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038242

Mathematical Reviews number (MathSciNet)
MR0114160

Zentralblatt MATH identifier
0095.37003

Subjects
Primary: 52.00

Citation

McMinn, Trevor J. On the line segments of a convex surface in $E_{3}$. Pacific J. Math. 10 (1960), no. 3, 943--946. https://projecteuclid.org/euclid.pjm/1103038242


Export citation

References

  • [1] H. Federer, Surface Area II, Trans. Amer. Math. Soc, 55 (1944), 438-449.
  • [2] V. L. Klee, Research problem No. 5, Bull. Amer. Math. Soc, 63 (1957), p. 419.
  • [3] E. J. McShane, Extension of range of functions, Bull. Amer. Math. Soc, 40 (1934), 836-842.
  • [4] T. Rado and P. V. Reichelderfer, Continuous Transformationsin Analysis,Berlin, (1955), pp. 322-325 and pp. 334-342.